Alert archive / Wisconsin / River Flood Warnings in 2022
River Flood Warning 8, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 13, 2022, 10:37 AM CDT for Marathon County, Wisconsin. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2022, 10:37 AM CDT (15:37 UTC)
- Expired
- Apr 16, 2022, 8:37 PM CDT
- In force
- 3 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marathon County, WI
The radar
The Green Bay radar (KGRB), 129 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wisconsin River below Wausau Dam (WUUW3).
- Action stage
- 1165 ft
- Minor stage
- 1167 ft
- Moderate stage
- 1170 ft
- Major stage
- 1174 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
549
WGUS43 KGRB 131537
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
1037 AM CDT Wed Apr 13 2022
...The National Weather Service in Green Bay WI has issued a Flood
Warning for the following rivers in Wisconsin...
Wisconsin River below Wausau affecting Marathon County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight.
&&
WIC073-140645-
/O.NEW.KGRB.FL.W.0008.220413T1537Z-000000T0000Z/
/WUUW3.1.ER.220413T1455Z.220413T1510Z.000000T0000Z.UU/
1037 AM CDT Wed Apr 13 2022
...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Wausau.
* WHEN...From this morning until further notice.
* IMPACTS...At 1167.0 feet, Water approaches buildings in DC Everest
Park and Oak Island Park.
* ADDITIONAL DETAILS...
- At 10:10 AM CDT Wednesday the stage was 1167.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:10 AM CDT Wednesday was 1167.0 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1167.0 feet.
- Flood History...This crest compares to a previous crest of
1167.2 feet on 12/15/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$
MPC7 follow-up statements
138
WGUS83 KGRB 132337
FLSGRB
Flood Statement
National Weather Service Green Bay WI
637 PM CDT Wed Apr 13 2022
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Wausau affecting Marathon County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Thursday afternoon.
&&
WIC073-141800-
/O.CON.KGRB.FL.W.0008.000000T0000Z-000000T0000Z/
/WUUW3.U.ER.220413T1455Z.220413T2310Z.000000T0000Z.UU/
637 PM CDT Wed Apr 13 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Wausau.
* WHEN...Until further notice.
* IMPACTS...At 1169.0 feet, Up to 2 feet of water is surrounding an
apartment in the Oak Island Park area and a business in the DC
Everest Park area. Up to 2 feet of water may be surrounding homes
along the Big Rib River west of Wausau along Sherman Road.
* ADDITIONAL DETAILS...
- At 6:10 PM CDT Wednesday the stage was 1168.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:10 PM CDT Wednesday was 1168.0 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1167.0 feet.
- Flood History...This crest compares to a previous crest of
1168.4 feet on 04/11/2011.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$
SAC240
WGUS83 KGRB 141553
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1053 AM CDT Thu Apr 14 2022
...The Flood Warning is extended for the following rivers in
Wisconsin...
Wisconsin River at Merrill affecting Lincoln and Marathon
Counties.
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Alexander Reservoir affecting Lincoln
County.
Wisconsin River below Wausau affecting Marathon County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight.
&&
WIC069-073-150700-
/O.EXT.KGRB.FL.W.0010.000000T0000Z-220416T1000Z/
/RRLW3.1.ER.220413T1945Z.220414T1500Z.220415T1600Z.NO/
1053 AM CDT Thu Apr 14 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Wisconsin River at Merrill.
* WHEN...Until early Saturday morning.
* IMPACTS...At 13.0 feet, Several feet of water may be covering area
parks and lowland in Merrill. Floodwaters reach the base of the
river gauging station.
* ADDITIONAL DETAILS...
- At 10:00 AM CDT Thursday the stage was 12.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:00 AM CDT Thursday was 12.1 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling to 5.7 feet
Thursday morning.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4521 8970 4512 8957 4500 8958 4500 8967
4514 8972 4515 8971
$$
WIC069-150700-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/ALXW3.U.RS.220414T0834Z.220414T1510Z.000000T0000Z.UU/
1053 AM CDT Thu Apr 14 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Alexander Reservoir.
* WHEN...Until further notice.
* IMPACTS...At 1259.0 feet, Widespread wooded lowland flooding
downstream of the dam. The river current downstream of the dam in
Council Grounds Park is fast.
* ADDITIONAL DETAILS...
- At 10:10 AM CDT Thursday the stage was 1259.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:10 AM CDT Thursday was 1259.1 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1259.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4522 8977 4521 8970 4515 8971 4519 8981
$$
WIC073-150700-
/O.CON.KGRB.FL.W.0008.000000T0000Z-000000T0000Z/
/WUUW3.U.ER.220413T1455Z.220414T1510Z.000000T0000Z.UU/
1053 AM CDT Thu Apr 14 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Wausau.
* WHEN...Until further notice.
* IMPACTS...At 1169.0 feet, Up to 2 feet of water is surrounding an
apartment in the Oak Island Park area and a business in the DC
Everest Park area. Up to 2 feet of water may be surrounding homes
along the Big Rib River west of Wausau along Sherman Road.
* ADDITIONAL DETAILS...
- At 10:10 AM CDT Thursday the stage was 1169.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:10 AM CDT Thursday was 1169.2 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1167.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$
MPC049 WGUS83 KGRB 150145 FLSGRB Flood Statement National Weather Service Green Bay WI 845 PM CDT Thu Apr 14 2022 ...The Flood Warning continues for the following rivers in Wisconsin... Wisconsin River below Wausau affecting Marathon County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov. The next statement will be issued Friday afternoon. && WIC073-151945- /O.CON.KGRB.FL.W.0008.000000T0000Z-000000T0000Z/ /WUUW3.U.ER.220413T1455Z.220414T1910Z.000000T0000Z.UU/ 845 PM CDT Thu Apr 14 2022 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... * WHAT...Minor flooding is occurring. * WHERE...Wisconsin River below Wausau. * WHEN...Until further notice. * IMPACTS...At 1169.0 feet, Up to 2 feet of water is surrounding an apartment in the Oak Island Park area and a business in the DC Everest Park area. Up to 2 feet of water may be surrounding homes along the Big Rib River west of Wausau along Sherman Road. * ADDITIONAL DETAILS... - At 8:10 PM CDT Thursday the stage was 1169.1 feet. - Forecast...No forecast is available for this location. - Flood stage is 1167.0 feet. - http://www.weather.gov/safety/flood && LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967 $$ SAC
863
WGUS83 KGRB 151530
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1030 AM CDT Fri Apr 15 2022
...The Flood Warning is extended for the following rivers in
Wisconsin...
Wisconsin River at Merrill affecting Lincoln and Marathon
Counties.
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Stevens Point affecting Portage County.
Wisconsin River below Whiting Dam affecting Portage County.
Wisconsin River below Wausau affecting Marathon County.
For the Wisconsin River...including Wausau, Merrill, Stevens Point,
Whiting Dam...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued this evening.
&&
WIC069-073-160430-
/O.EXT.KGRB.FL.W.0010.000000T0000Z-220416T1200Z/
/RRLW3.1.ER.220413T1945Z.220414T1500Z.220415T1800Z.NO/
1030 AM CDT Fri Apr 15 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Wisconsin River at Merrill.
* WHEN...Until tomorrow morning.
* IMPACTS...At 11.0 feet, Flooding mainly affects Merrill area parks
and agricultural land.
* ADDITIONAL DETAILS...
- At 10:05 AM CDT Friday the stage was 11.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:05 AM CDT Friday was 12.1 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling to 5.7 feet Friday
morning.
- Flood stage is 11.0 feet.
- Flood History...This crest compares to a previous crest of
11.2 feet on 04/11/1922.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4521 8970 4512 8957 4500 8958 4500 8967
4514 8972 4515 8971
$$
WIC097-160430-
/O.CON.KGRB.FL.W.0014.000000T0000Z-000000T0000Z/
/STPW3.U.ER.220414T1343Z.220415T1510Z.000000T0000Z.UU/
1030 AM CDT Fri Apr 15 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Stevens Point.
* WHEN...Until further notice.
* IMPACTS...At 1076.0 feet, There is widespread flooding of wooded
lowland areas.
* ADDITIONAL DETAILS...
- At 10:10 AM CDT Friday the stage was 1076.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:10 AM CDT Friday was 1076.8 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1076.0 feet.
- Flood History...This crest compares to a previous crest of
1077.1 feet on 12/16/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967
$$
WIC097-160430-
/O.CON.KGRB.FL.W.0013.000000T0000Z-000000T0000Z/
/WTGW3.U.ER.220414T1501Z.220415T1210Z.000000T0000Z.UU/
1030 AM CDT Fri Apr 15 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Whiting Dam.
* WHEN...Until further notice.
* IMPACTS...At 1053.0 feet, Widespread flooding in wooded land
adjacent to the river. Floodwaters approach homes in low-lying
areas on Park Drive west of Plover.
* ADDITIONAL DETAILS...
- At 10:10 AM CDT Friday the stage was 1053.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:10 AM CDT Friday was 1053.5 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1053.0 feet.
- Flood History...This crest compares to a previous crest of
1053.6 feet on 02/23/2017.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973
$$
WIC073-160430-
/O.CON.KGRB.FL.W.0008.000000T0000Z-000000T0000Z/
/WUUW3.U.ER.220413T1455Z.220414T1910Z.000000T0000Z.UU/
1030 AM CDT Fri Apr 15 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Wausau.
* WHEN...Until further notice.
* IMPACTS...At 1169.0 feet, Up to 2 feet of water is surrounding an
apartment in the Oak Island Park area and a business in the DC
Everest Park area. Up to 2 feet of water may be surrounding homes
along the Big Rib River west of Wausau along Sherman Road.
* ADDITIONAL DETAILS...
- At 10:10 AM CDT Friday the stage was 1168.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:10 AM CDT Friday was 1169.2 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1167.0 feet.
- Flood History...This crest compares to a previous crest of
1168.6 feet on 03/17/2016.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$
Eckberg626
WGUS83 KGRB 160132
FLSGRB
Flood Statement
National Weather Service Green Bay WI
832 PM CDT Fri Apr 15 2022
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Stevens Point affecting Portage County.
Wisconsin River below Whiting Dam affecting Portage County.
Wisconsin River below Wausau affecting Marathon County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday morning.
&&
WIC097-161645-
/O.CON.KGRB.FL.W.0014.000000T0000Z-000000T0000Z/
/STPW3.U.ER.220414T1343Z.220415T1510Z.000000T0000Z.UU/
832 PM CDT Fri Apr 15 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Stevens Point.
* WHEN...Until further notice.
* IMPACTS...At 1076.0 feet, There is widespread flooding of wooded
lowland areas.
* ADDITIONAL DETAILS...
- At 7:10 PM CDT Friday the stage was 1076.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:10 PM CDT Friday was 1076.8 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1076.0 feet.
&&
LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967
$$
WIC097-161645-
/O.CON.KGRB.FL.W.0013.000000T0000Z-000000T0000Z/
/WTGW3.U.ER.220414T1501Z.220415T1810Z.000000T0000Z.UU/
832 PM CDT Fri Apr 15 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Whiting Dam.
* WHEN...Until further notice.
* IMPACTS...At 1053.0 feet, Widespread flooding in wooded land
adjacent to the river. Floodwaters approach homes in low-lying
areas on Park Drive west of Plover.
* ADDITIONAL DETAILS...
- At 7:10 PM CDT Friday the stage was 1053.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:10 PM CDT Friday was 1053.5 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1053.0 feet.
&&
LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973
$$
WIC073-161645-
/O.CON.KGRB.FL.W.0008.000000T0000Z-000000T0000Z/
/WUUW3.U.ER.220413T1455Z.220414T1910Z.000000T0000Z.UU/
832 PM CDT Fri Apr 15 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Wausau.
* WHEN...Until further notice.
* IMPACTS...At 1169.0 feet, Up to 2 feet of water is surrounding an
apartment in the Oak Island Park area and a business in the DC
Everest Park area. Up to 2 feet of water may be surrounding homes
along the Big Rib River west of Wausau along Sherman Road.
* ADDITIONAL DETAILS...
- At 8:10 PM CDT Friday the stage was 1168.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:10 PM CDT Friday was 1169.1 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1167.0 feet.
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$
Bersch830
WGUS83 KGRB 161523
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1023 AM CDT Sat Apr 16 2022
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Wausau affecting Marathon County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued this evening.
&&
WIC073-170430-
/O.CON.KGRB.FL.W.0008.000000T0000Z-000000T0000Z/
/WUUW3.U.ER.220413T1455Z.220414T1910Z.000000T0000Z.UU/
1023 AM CDT Sat Apr 16 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Wisconsin River below Wausau.
* WHEN...Until further notice.
* IMPACTS...At 1167.0 feet, Water approaches buildings in DC Everest
Park and Oak Island Park.
* ADDITIONAL DETAILS...
- At 10:10 AM CDT Saturday the stage was 1167.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:10 AM CDT Saturday was 1168.6 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 1167.0 feet.
- Flood History...This crest compares to a previous crest of
1167.5 feet on 04/11/2014.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$
Eckberg935 WGUS83 KGRB 170137 FLSGRB Flood Statement National Weather Service Green Bay WI 837 PM CDT Sat Apr 16 2022 ...The Flood Warning is cancelled for the following rivers in Wisconsin... Wisconsin River below Wausau affecting Marathon County. WIC073-170245- /O.CAN.KGRB.FL.W.0008.000000T0000Z-220417T0137Z/ /WUUW3.U.ER.220413T1455Z.220414T1910Z.220416T2255Z.UU/ 837 PM CDT Sat Apr 16 2022 ...FLOOD WARNING IS CANCELLED... The Flood Warning is cancelled for the Wisconsin River below Wausau. * ADDITIONAL DETAILS... - At 8:10 PM CDT Saturday the stage was 1166.9 feet. - Forecast...No forecast is available for this location. && LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967 $$ Bersch
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 13, 6:42 AM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Apr 13, 6:42 AM CDT, 3 hours 55 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 642 AM CDT Wed Apr 13 2022 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 405 AM CDT Wed Apr 13 2022 Showers and embedded thunderstorms continue to wind down across northern Wisconsin early this morning from south to north. Meanwhile, a warm front continues to surge north across Wisconsin and analyzed nosing into the southern Fox Valley at 3 am as evidenced by dew points surging into the 50s at Appleton and Oshkosh with dew points in the upper 30s to lower 40s north of the warm front. This front will continue to surge north as a surface low tracks northeast over northwestern Wisconsin later this morning to around midday, lifting over the UP of Michigan this evening and eventually north over southern Canada late tonight. The low will bring a surface cold front through the western Great Lakes region throughout the day; tracking east of the cwa by late this afternoon and early this evening. Another round of showers and thunderstorms are expected later this afternoon evening as the aforementioned cold front tracks through the area. Some of the storms could be strong to severe across east-central and portions of northeast Wisconsin as MUCAPE values soar to around 1000 J/kg with bulk shear values around 40 knots. The severe weather threat will be damaging winds and large hail as the storms will be surface based instead of elevated per the storms yesterday. The CAMs models indicate the storms will be scattered in nature as opposed to a solid line per the storms yesterday; therefore, the coverage may not be as widespread. Colder air advecting in behind the cold front may cause some snow to mix in across portions of central and north-central Wisconsin later tonight as the precipitation ends from southwest to northeast with the main low lifting northeast. Additional light precipitation is possible on Thursday as the upper level low tracks through the northwest Great Lakes region. The main story on Thursday will be the winds as a tight pressure gradient causes southwesterly winds to gust to 35 to 45 mph at times. Additional rainfall today could result in rivers reaching bankfull to minor flood stage; especially across the north where runoff will combine with melting snow. Highs today are expected to range from the lower to middle 50s across the north, with lower to middle 60s across east-central Wisconsin away from the lakeshore. Lows tonight are expected to range from the middle to upper 20s across the north, with middle 30s across east-central Wisconsin. Highs on Thursday are only expected to rise into the upper 30s across the north, with lower to middle 40s across central and east-central Wisconsin. .LONG TERM...Thursday Night Through Tuesday Issued at 405 AM CDT Wed Apr 13 2022 A low-amplitude mean flow to persist through the weekend as the deep cyclone slowly tracks toward eastern Canada. A progressive shortwave trough is forecast to track across the northern tier of states early next week and will bring our next chance for precipitation Sunday night into Monday. Temperatures will remain well-below normal until further notice. Thursday night and Friday... Wrap-around moisture, CAA and embedded shortwaves rotating through the cyclonic flow aloft will continue to send clouds and spotty snow showers mainly to northern/parts of central WI Thursday night. Winds may relax a bit overnight, but gusts could still be in the 20 to 30 mph range. Min temperatures are expected to range from around 20 degrees north-central WI, to the lower 30s east- central WI. Precipitation looks to become more isolated in nature as the upper low continues to lift farther northeast into Ontario on Friday. We do need to watch a weak shortwave riding along a baroclinic zone to our south. Some models bring the northern periphery of light rain showers toward east-central WI in the afternoon. Otherwise, mostly cloudy skies and blustery conditions to persist with max temperatures only reaching the lower to middle 30s north-central, mainly in the 40-45 degree range elsewhere. Friday night and Saturday... Models indicate one more shortwave trough (a weak one at that) will traverse the region Friday night. While a few snow showers may brush northern WI, have kept the rest of the forecast area dry as moisture is limited. Sky conditions to range from mostly cloudy north to partly cloudy south with min temperatures around 20 degrees north, middle to upper 20s south. Improving conditions (more sun/bit less wind) are forecast on Saturday as a ridge of high pressure begins to build into the western Great Lakes. Even with more sunshine, temperatures will continue to run 15 to 20 degrees below normal which translates to another day in the 30s north, around 40 degrees south. Saturday night and Sunday... This surface ridge is forecast to move into the Great Lakes for the latter half of the weekend, bringing quiet conditions to the area. We will see clouds on the increase by Sunday afternoon as a new system moves into the northern Plains. Max temperatures on Sunday may edge a bit warmer with readings in the lower 40s north/ near Lake MI, lower to middle 40s south. Sunday night and Monday... Attention then focuses on this mid-level shortwave trough that the models have some minor timing issues going into Sunday night. The slower ECMWF has sped up this system a bit from its previous run, but it is still not as fast as the GFS. Latest thinking is to spread chance pops across the forecast area Sunday evening and then continue the chance pops through Monday as the trough pushes into the Great Lakes. As temperatures cool Sunday night, any mixed precipitation will changeover to snow showers. As temperatures then warm on Monday, the snow would become mixed or change back to all rain. Max temperatures on Monday remain cool with upper 30s to around 40 degrees north/near Lake MI, lower to middle 40s south. Monday night and Tuesday... More timing problems carry over into Tuesday as the ECMWF/CMC bring another surface ridge into WI. The GFS sends this ridge through Monday night and already has WAA-induced precipitation chances returning to WI by Tuesday afternoon. For now, have kept Tuesday dry due to the uncertainty involved. Max temperatures on Tuesday to be in the lower 40s north/near Lake MI, middle to upper 40s south. && .AVIATION...for 12Z TAF Issuance Issued at 641 AM CDT Wed Apr 13 2022 Poor flying conditions are expected to continue through this evening with widespread LIFR conditions. A warm front surging north may cause some locations to pop into VFR at times; however, the prevailing conditions are expected to be LIFR across the area. Light showers will track through at times, with another round of scattered thunderstorms expected later this afternoon and into the early evening as a cold front tracks through the area. Thunderstorms are expected to mainly be confined to east-central Wisconsin; therefore, will limit thunderstorms to this area with a TEMPO group with this set of TAFs. Precipitation will begin to end from southwest to northeast this evening with clearing skies across central and east-central Wisconsin later tonight. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......Kallas AVIATION.......Kurimski
Hazardous weather outlook, Apr 13, 4:16 AM CDT, 6 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 416 AM CDT Wed Apr 13 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-140930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 416 AM CDT Wed Apr 13 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight There is a marginal risk of severe thunderstorms over east-central and portions of northeast Wisconsin this afternoon into this evening. Large hail and damaging winds will be the main threats. Locally heavy rains are also expected through this evening. With water levels already running high, several rivers may surpass bankfull or reach minor flood stage later in the week. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong winds are forecast to develop on Thursday, with gusts as high as 35 to 45 mph. The gusty winds will likely continue into the evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. LMZ521-522-541>543-140930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 416 AM CDT Wed Apr 13 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight There is a chance of thunderstorms this afternoon into the evening. Some of these storms may become strong or severe and pose a hazard to mariners. Hazardous conditions to small craft are expected today through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Gale Warning has been posted for Thursday. Hazardous conditions to small craft are expected Thursday night and Friday. Kurimski/Kallas
In the hours before
Special weather statement, Apr 13, 6:52 AM CDT, 3 hours 45 minutes before
Special Weather Statement National Weather Service Green Bay WI 652 AM CDT Wed Apr 13 2022 WIZ022-030-031-035>040-045-048>050-131500- Door-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown- Kewaunee-Waushara-Winnebago-Calumet-Manitowoc- 652 AM CDT Wed Apr 13 2022 ...PATCHY DENSE FOG EXPECTED THIS MORNING... Look for patchy dense fog across central and east-central Wisconsin as well as the lakeshore this morning. The fog will reduce visibilities to around one quarter of a mile at times. Motorists should exercise caution during the morning commute, as visibilities can drop significantly in a short distance. Kurimski
Special weather statement, Apr 13, 10:36 AM CDT, 1 minute before
Special Weather Statement National Weather Service Green Bay WI 1036 AM CDT Wed Apr 13 2022 WIZ022-040-131745- Door-Kewaunee- 1036 AM CDT Wed Apr 13 2022 ...PATCHY DENSE FOG THROUGH THE LATE MORNING.. Patchy dense fog will persist across northeast Wisconsin through the late morning, particularly across Door County. The fog will reduce visibilities to around one quarter of a mile at times. Motorists should exercise caution as visibilities can drop significantly in a short distance. KLJ
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 4:11 AM CDT | Gale Warning | GRB | 47 hr | |
| Apr 13, 4:11 AM CDT | Marine Dense Fog Advisory | GRB | 18 hr | |
| Apr 13, 2:00 PM CDT | Wind Advisory | GRB | Brown, Calumet, Door, Kewaunee, Langlade, Lincoln and 12 more | 29 hr |
| Apr 13, 5:55 PM CDT | River Flood Warning | GRB | Wood | 41 hr |
| Apr 13, 6:13 PM CDT | River Flood Warning | GRB | Lincoln, Marathon | 47 hr |
Nearby
River Flood Warnings in Wisconsin, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.